MathSciNet Relay Station
MathSciNet bibliographic data
MR1942557 46C05 (42C40 46B15)
Kashin, B. S.; Kulikova, T. Yu. A remark on the approximation properties of frames of general form. (Russian) Mat. Zametki 72 (2002), no. 2, 312--315; translation in Math. Notes 72 (2002), no. 1-2, 281–284
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement